Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Table Errata


Journal: Math. Comp. 15 (1961), 225-225
Full-text PDF Free Access


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-61-99217-1
PII: S 0025-5718(61)99217-1
Article copyright: © Copyright 1961 American Mathematical Society